# SDR P5CA9500249

- Difficulty date: June 30, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N857FT
- Make and model: Boeing 747132
- Aircraft serial: 20246
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floor Beam
- Condition: Damaged
- Location: Bs 1780
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 1780 LOWER AFT CARGO FLOOR BEAM CAP IS DAMAGED (TORN) AT LBL 30.  REPLACED SECTION OF CAP ANGLE PER BOEING SRM 51-10-01, 51-12-00, AND 51-30-02.
